# SDR USAA070216

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 870-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 870-947.5, RBL 12 HAS CORROSION.  REMOVED DAMAGED AREA & INSTALLED NEW STRINGER PER SRM 53-0-53; CORR TASK C53-202-01; LEVEL 2, DEFECT SIZE: 78 INCHES.
